Alert archive / Montana / High Wind Warnings in 2020
High Wind Warning 3, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Mar 2, 2020, 2:06 PM MST for 8 counties in Montana. It took effect at Mar 3, 2020, 7:00 AM MST. It was in force for 35 hr. 28 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 2, 2020, 2:06 PM MST (21:06 UTC)
- In effect from
- Mar 3, 2020, 7:00 AM MST
- Expired
- Mar 4, 2020, 5:55 PM MST
- In force
- 35 hr
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 86 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 9:30 AM MST | NON-TSTM WND GST 52 | 11 Ene Zortman, MT | MESONET STATION MTMAL 11.3 SW PHILLIPS (MT DOT). WINDS SUSTAINED AT 43 MPH. |
| Mar 3, 9:45 AM MST | NON-TSTM WND GST 62 | 10 E Zortman, MT | MESONET STATION MTM38 9.5 E ZORTMAN (MT-MESO). |
| Mar 3, 10:48 AM MST | NON-TSTM WND GST 51 | 2 Wnw Jordan, MT | ASOS STATION KJDN JORDAN. |
| Mar 3, 11:19 AM MST | NON-TSTM WND GST 58 | 5 Wnw Landusky, MT | MESONET STATION MTHAY 6.1 SW HAYS (MT DOT). |
| Mar 3, 11:37 AM MST | NON-TSTM WND GST 52 | 4 Wsw Sand Springs, MT | MESONET STATION MTLUF 4.4 W SAND SPRINGS (MT DOT). |
| Mar 4, 6:30 AM MST | NON-TSTM WND GST 61 | 10 E Zortman, MT | MESONET STATION MTM38 9.5 E ZORTMAN (MT-MESO). |
| Mar 4, 9:44 AM MST | NON-TSTM WND GST 51 | 2 Wsw Thoeny, MT | MESONET STATION BLUM8 THOENY 1WSW/BLUFF CREEK. |
| Mar 4, 10:19 AM MST | NON-TSTM WND GST 57 | 5 Wnw Landusky, MT | MESONET STATION MTHAY 6.1 SW HAYS (MT DOT). |
| Mar 4, 10:30 AM MST | NON-TSTM WND GST 71 | 11 Ene Zortman, MT | MESONET STATION MTMAL 11.3 SW PHILLIPS (MT DOT). |
| Mar 4, 10:32 AM MST | NON-TSTM WND GST 65 | 1 Ese Zortman, MT | MESONET STATION ALDM8 ZORTMAN 1W. |
| Mar 4, 10:33 AM MST | NON-TSTM WND GST 50 | 2 Ese Saco, MT | MESONET STATION 269005 1 E SACO. |
| Mar 4, 10:35 AM MST | NON-TSTM WND GST 54 | 2 Nne Glasgow, MT | ASOS STATION KGGW GLASGOW AIRPORT (ASOS). |
| Mar 4, 10:35 AM MST | NON-TSTM WND GST 55 | 2 Wnw Malta, MT | AWOS STATION KM75 MALTA. |
| Mar 4, 10:41 AM MST | NON-TSTM WND GST 54 | 15 S Zortman, MT | MESONET STATION MCDM8 MANNING CORRAL DOGTOWN. |
| Mar 4, 10:50 AM MST | NON-TSTM WND GST 52 | 2 E Fort Peck, MT | MESONET STATION GGWFP 2.4 E FORT PECK (GGWWFO). |
| Mar 4, 10:55 AM MST | NON-TSTM WND GST 51 | 1 Nw Winnett, MT | MESONET STATION GGWWT 0.6 NW WINNETT (GGWWFO). |
| Mar 4, 11:08 AM MST | NON-TSTM WND GST 70 | 7 Se Devils Creek Rec A, MT | MESONET STATION SSMM8 DEVILS CREEK REC AREA 6ESE. |
| Mar 4, 11:52 AM MST | NON-TSTM WND GST 62 | 2 Wnw Jordan, MT | ASOS STATION KJDN JORDAN. |
| Mar 4, 11:52 AM MST | NON-TSTM WND GST 65 | 4 Wsw Sand Springs, MT | MESONET STATION 302000 4 WSW SAND SPRINGS. |
| Mar 4, 12:22 PM MST | NON-TSTM WND GST 55 | 4 Wsw Sand Springs, MT | MESONET STATION MTLUF 4.4 W SAND SPRINGS (MT DOT). |
| Mar 4, 12:23 PM MST | NON-TSTM WND GST 53 | 10 S Vida, MT | MESONET STATION MTCOW 9.9 S VIDA (MT DOT). |
| Mar 4, 12:23 PM MST | NON-TSTM WND GST 57 | 8 Nw Lindsay, MT | MESONET STATION MTLND 7.9 NW LINDSAY (MT DOT). |
| Mar 4, 12:51 PM MST | NON-TSTM WND GST 54 | 1 Nw Forest Park, MT | AWOS STATION KGDV GLENDIVE AIRPORT. |
| Mar 4, 1:08 PM MST | NON-TSTM WND GST 54 | 13 Nw Mccloud, MT | MESONET STATION LCFM8 MCCLOUD 13WNW/BIG SHEEP MTN. |
| Mar 4, 1:08 PM MST | NON-TSTM WND GST 61 | 4 Ne Hodges, MT | MESONET STATION MTBVR 3.8 NE HODGES (MT DOT). |
| Mar 4, 2:15 PM MST | NON-TSTM WND GST 53 | 11 N Vandalia, MT | MESONET STATION MTM34 10.9 N VANDALIA (MT-MESO). |
| Mar 4, 2:30 PM MST | NON-TSTM WND GST 55 | 1 Ne Saint Marie, MT | MESONET STATION 07MT 1.0 NE SAINT MARIE (GGWWFO). |
| Mar 4, 3:00 PM MST | NON-TSTM WND GST 50 | 5 Ese Hoyt, MT | MESONET STATION MTM28 5.2 E HOYT (MT-MESO). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
175 WWUS75 KGGW 022106 NPWGGW URGENT - WEATHER MESSAGE National Weather Service Glasgow MT 206 PM MST Mon Mar 2 2020 MTZ060-030515- /O.NEW.KGGW.HW.W.0003.200303T1400Z-200303T2100Z/ Southwest Phillips- Including the city of Zortman 206 PM MST Mon Mar 2 2020 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 2 PM MST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Southwest Phillips County. * WHEN...From 7 AM to 2 PM MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ016>018-020>027-059-061-062-030515- /O.NEW.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/ Central and Southeast Phillips-Central and Southern Valley- Daniels-Western Roosevelt-Petroleum-Garfield-McCone-Richland- Dawson-Prairie-Wibaux-Northern Phillips-Northern Valley- Eastern Roosevelt- Including the cities of Malta, Saco, Glasgow, Fort Peck, Hinsdale, Frazer, Scobey, Wolf Point, Poplar, Winnett, Jordan, Circle, Sidney, Fairview, Glendive, Richey, Terry, Wibaux, Whitewater, Opheim, and Culbertson 206 PM MST Mon Mar 2 2020 ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Most of northeast Montana. * WHEN...From late Tuesday morning through Tuesday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
6 follow-up statements
011 WWUS75 KGGW 030349 NPWGGW URGENT - WEATHER MESSAGE National Weather Service Glasgow MT 849 PM MST Mon Mar 2 2020 MTZ060-031200- /O.CON.KGGW.HW.W.0003.200303T1400Z-200303T2100Z/ Southwest Phillips- Including the city of Zortman 849 PM MST Mon Mar 2 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 2 PM MST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Southwest Phillips County. * WHEN...From 7 AM to 2 PM MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ016>018-020>027-059-061-062-031200- /O.CON.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/ Central and Southeast Phillips-Central and Southern Valley- Daniels-Western Roosevelt-Petroleum-Garfield-McCone-Richland- Dawson-Prairie-Wibaux-Northern Phillips-Northern Valley- Eastern Roosevelt- Including the cities of Malta, Saco, Glasgow, Fort Peck, Hinsdale, Frazer, Scobey, Wolf Point, Poplar, Winnett, Jordan, Circle, Sidney, Fairview, Glendive, Richey, Terry, Wibaux, Whitewater, Opheim, and Culbertson 849 PM MST Mon Mar 2 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Most of northeast Montana. * WHEN...From late Tuesday morning through Tuesday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
663 WWUS75 KGGW 030956 NPWGGW URGENT - WEATHER MESSAGE National Weather Service Glasgow MT 256 AM MST Tue Mar 3 2020 MTZ018-020-024-059-061-062-031100- /O.CAN.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/ Daniels-Western Roosevelt-Richland-Northern Phillips- Northern Valley-Eastern Roosevelt- 256 AM MST Tue Mar 3 2020 ...HIGH WIND WATCH IS CANCELLED... Northwest winds of 20 to 30 mph with gusts to 45 mph are expected today. $$ MTZ017-022-023-025>027-032100- /O.UPG.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/ /O.EXB.KGGW.HW.W.0003.200303T1600Z-200304T0100Z/ Central and Southern Valley-Garfield-McCone-Dawson-Prairie-Wibaux- Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, Jordan, Circle, Glendive, Richey, Terry, and Wibaux 256 AM MST Tue Mar 3 2020 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS EVENING... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northeast Montana. * WHEN...From 9 AM this morning to 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ016-021-032100- /O.UPG.KGGW.HW.A.0004.200303T1600Z-200304T0100Z/ /O.EXB.KGGW.HW.W.0003.200303T1600Z-200303T2100Z/ Central and Southeast Phillips-Petroleum- Including the cities of Malta and Winnett 256 AM MST Tue Mar 3 2020 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 2 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Central and Southeast Phillips and Petroleum Counties. * WHEN...From 9 AM this morning to 2 PM MST this afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ060-032100- /O.CON.KGGW.HW.W.0003.200303T1400Z-200303T2100Z/ Southwest Phillips- Including the city of Zortman 256 AM MST Tue Mar 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 2 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Southwest Phillips County. * WHEN...From 7 AM this morning to 2 PM MST this afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
940 WWUS75 KGGW 032056 NPWGGW URGENT - WEATHER MESSAGE National Weather Service Glasgow MT 156 PM MST Tue Mar 3 2020 MTZ016-017-021>023-025-026-060-040500- /O.EXT.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/ Central and Southeast Phillips-Central and Southern Valley- Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips- Including the cities of Malta, Saco, Glasgow, Fort Peck, Hinsdale, Frazer, Winnett, Jordan, Circle, Glendive, Richey, Terry, and Zortman 156 PM MST Tue Mar 3 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST WEDNESDAY... * WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Southwest Phillips County. * WHEN...Until 6 PM MST Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ027-040100- /O.CON.KGGW.HW.W.0003.000000T0000Z-200304T0100Z/ Wibaux- Including the city of Wibaux 156 PM MST Tue Mar 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northeast Montana. * WHEN...From 9 AM this morning to 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
119 WWUS75 KGGW 040041 NPWGGW URGENT - WEATHER MESSAGE National Weather Service Glasgow MT 541 PM MST Tue Mar 3 2020 MTZ027-040145- /O.CAN.KGGW.HW.W.0003.000000T0000Z-200304T0100Z/ Wibaux- 541 PM MST Tue Mar 3 2020 ...HIGH WIND WARNING IS CANCELLED... Strong winds across Wibaux County have diminished. Therefore, the High Wind Warning which was in effect is cancelled. $$ MTZ016-017-021>023-025-026-060-041400- /O.CON.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/ Central and Southeast Phillips-Central and Southern Valley- Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips- Including the cities of Malta, Saco, Glasgow, Fort Peck, Hinsdale, Frazer, Winnett, Jordan, Circle, Glendive, Richey, Terry, and Zortman 541 PM MST Tue Mar 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of northeast Montana. * WHEN...Until 6 PM MST Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
884 WWUS75 KGGW 041007 NPWGGW URGENT - WEATHER MESSAGE National Weather Service Glasgow MT 307 AM MST Wed Mar 4 2020 MTZ016-017-021>023-025-026-060-050100- /O.CON.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/ Central and Southeast Phillips-Central and Southern Valley- Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips- Including the cities of Malta, Saco, Glasgow, Fort Peck, Hinsdale, Frazer, Winnett, Jordan, Circle, Glendive, Richey, Terry, and Zortman 307 AM MST Wed Mar 4 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Portions of northeast Montana. * WHEN...Until 6 PM MST this evening. * IMPACTS...Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
105 WWUS75 KGGW 050055 NPWGGW URGENT - WEATHER MESSAGE National Weather Service Glasgow MT 555 PM MST Wed Mar 4 2020 MTZ016-017-021>023-025-026-060-050200- /O.CAN.KGGW.HW.W.0003.000000T0000Z-200305T0100Z/ Central and Southeast Phillips-Central and Southern Valley- Petroleum-Garfield-McCone-Dawson-Prairie-Southwest Phillips- 555 PM MST Wed Mar 4 2020 ...HIGH WIND WARNING IS CANCELLED... Winds across the area have begun to reduce. Therefore, the High Winds Warning was allowed to expire. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Mar 2, 8:43 AM MST, 5 hours 23 minutes earlier.
Area forecast discussion, Mar 2, 8:43 AM MST, 5 hours 23 minutes before
Area Forecast Discussion National Weather Service Glasgow MT 843 AM MST Mon Mar 2 2020 .DISCUSSION... Morning Update... A few showers are moving through Northeast Montana this morning. Any precipiation associated with these showers will be minimal. The main threat through today will be strong northwest winds. Widespread wind gusts of 40 to 50 mph can be expected this afternoon and evening. A few locations may even approach 60 mph if we can get enough clearing. Another day of high winds is in store for tomorrow and then a final day Wednesday. Wind gusts have the potential to reach 60+ mph Wednesday, so a High Wind Watch may need to be issued with this afternoons forecast package. Stay tuned for updates. -Mottice Previous Discussion... Upper trof rotating across the Great Lakes, with flattening ridge off the west coast, will keep west to northwest flow over the region through mid week. This will result in generally warmer and windy conditions with the potential for a few afternoon showers. A weak front/upper disturbance slides out of Canada today, shifting the winds from southwest to northwest by afternoon. Well mixed airmass will bring warmer temperatures and windy conditions today. Instability in the northwest flow may produce some showers this afternoon, especially in the northeast corner of the state. Another weak wave slides through the flow on Tuesday, lifting a warm front across the region on Tuesday with the chance for rain or snow. Flow begins to buckle slightly on Wednesday with a stronger trof swinging out of the Gulf of Alaska. This wave brings a cold front across the state, with another chance of showers on Wednesday afternoon. Colder air follows the front, for another drop in temperatures for Thursday. This is temporary as a ridge will build over the state with rebounding temperatures for Friday. Ebert && .AVIATION... Mainly VFR conditions are expected through the period. The only exception may be if isolated showers develop in the across the east this afternoon. Windy conditions will continue, with LLWS expected during the overnight hours. && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && weather.gov/glasgow
In the hours before
Local storm report, Mar 2, 10:57 AM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1057 AM MST MON MAR 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND GST 10 E ZORTMAN 47.89N 108.32W
03/02/2020 M54 MPH PHILLIPS MT MESONET
MESONET STATION MTM38 9.5 E ZORTMAN
(MT-MESO).
&&
BCBLocal storm report, Mar 2, 11:25 AM MST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1125 AM MST MON MAR 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND GST 11 ENE ZORTMAN 47.96N 108.31W
03/02/2020 M58 MPH PHILLIPS MT MESONET
MESONET STATION MTMAL 11.3 SW PHILLIPS (MT
DOT).
&&
BCBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 6:35 PM MST | Areal Flood Advisory | GGW | Phillips, Valley | 42 hr |
| Mar 1, 7:57 PM MST | Areal Flood Advisory | GGW | McCone | 66 hr |
| Mar 1, 9:06 PM MST | River Flood Warning | GGW | Valley | 50 hr |
| Mar 2, 2:06 PM MST | Red Flag Warning | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 52 hr |
| Mar 2, 2:06 PM MST | High Wind Watch | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 5 more | 13 hr |
| Mar 2, 4:43 PM MST | Flash Flood Watch | GGW | Dawson | 24 hr |
Nearby
High Wind Warnings in Montana, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.